Exact polynomial solution of PT-/non-PT-symmetric and non-Hermitian modified Woods-Saxon potential by the Nikiforov-Uvarov method


Ikhdair S. M. , Sever R.

INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS, vol.46, no.6, pp.1643-1665, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 46 Issue: 6
  • Publication Date: 2007
  • Doi Number: 10.1007/s10773-006-9317-7
  • Title of Journal : INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS
  • Page Numbers: pp.1643-1665

Abstract

UUsing the Nikiforov-Uvarov ( NU) method, the bound state energy eigenvalues and eigenfunctions of the PT-/non-PT-symmetric and non-Hermitian modified Woods-Saxon (WS) model potential with the real and complex-valued energy levels are obtained in terms of the Jacobi polynomials. According to the PT-symmetric quantum mechanics, we exactly solved the time-independent Schrodinger equation with same potential for the s-states and also for any l-state as well. It is shown that the results are in good agreement with the ones obtained before.